I have undergone by-pass surgery (cabg) on 23 september 2016. I am taking Janumet 50?500 and sugar levels are within allowed limits. For last two months, I am taking metolar xr 25, lassix 40 in the morning, clopitab a 150 after lunch and storvas 20 after dinner.
Apart from heaviness on the chest I am feelin pain at the back and shoulder. Pain increases, it appears, after being subjected to shaking? jerking of the body while moving along an uneven road by car.
Please advice whether this pain has any relation with cabg or it is a sepatate issue.
iam taking clopitab 75 Istamet,selokenxl25 rozavel f20 iam hving skin rashes,itching what cause allergy ## Im taking cll...1 REPLY
I had undergone angioplasty in 2009 and since then I am having Clopitab A 75 after lunch + Losar H in the morning and ev...
I am taking the following medications and want to know more about their possible side effects: PAN40, MET XL 25, Clopita...1 REPLY
Details about Clopitab-A side effects ## I've been taking Clopitab-A 150mg once daily each morning for the last 6 ye...5 REPLIES
what actually clopitab 75mg uses.. ## Clopitab contains the active ingredient Clopidogrel, it's used to help prevent...1 REPLY
Hi, My daughter 3 years old is been advised to give udiliv 150mg twice a day. She is diagonised with biliary atresia at ...8 REPLIES
I am 72 years old and has been prescribed oxetol-150 by a neurologist recently. I would like to know the side-effects of...
My wife has been advised a dosage of one every mont to be taken on the same day each month and at at the same time. she ...5 REPLIES
My doctor suggest me to take medicin Idrofos 150 ( Monthly one tablet ) as I suffering by lower back pain. pl confirm me...4 REPLIES
after Radio Frequency Abilation my father 80 yrs old, doctor adviced to take ecosprin 150 for 3 months. After 15 days fa...3 REPLIES